Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

hormone adult content

whats the reason of decreasing the hormone

Answer Question
 
shanti833

Asked by shanti833 at 9:17 AM on Sep. 4, 2010 in Pregnancy

Level 2 (7 Credits)
Answers (3)
  • Which hormone? Hcg if that decreasing its not a very good sign bc it should keep going up if you mean progesterone bc you're taking it maybe bc your already making enough of far enough along and the placenta should take over
    Kre10

    Answer by Kre10 at 10:18 AM on Sep. 4, 2010

  • now m taking the progylution....for the progesterone...but wht side effect will cause from this medcine....
    shanti833

    Comment by shanti833 (original poster) at 10:21 AM on Sep. 4, 2010

  • It will cause every side effect of pregnancy in the sense of nausea headaches and tiredness bc it is a hormone it has a risk of blood clots just like birth control and others but I believe its low
    Kre10

    Answer by Kre10 at 10:32 AM on Sep. 4, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN